Representation of structured data in the form of a sequence
Doklady Akademii Nauk, Tome 308 (1989) no. 6, pp. 1313-1316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_6_a6,
author = {A. N. Godunov and N. E. Emel'yanov and A. P. Romanov},
title = {Representation of structured data in the form of a sequence},
journal = {Doklady Akademii Nauk},
pages = {1313--1316},
year = {1989},
volume = {308},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_6_a6/}
}
A. N. Godunov; N. E. Emel'yanov; A. P. Romanov. Representation of structured data in the form of a sequence. Doklady Akademii Nauk, Tome 308 (1989) no. 6, pp. 1313-1316. http://geodesic.mathdoc.fr/item/DAN_1989_308_6_a6/